# SDR FDEA201809062360

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5397455400400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 62 ROLLER TRAY Y140 TO Y805 CROSSBEAM HAS CORROSION. REPAIRED CROSSBEAM AT FR 62 BETWEEN Y140 TO Y805 IAW SRM 53-10-15 FIG 208. MAJOR REPAIR.
